# SDR CLCA060420111

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 67,390 hours, 9,885 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, LEVEL 1 ALERT REV 3 FAULT.  TRANSFERRED TO DMI 6037 IAW MEL 78-30-1, CAT C, PLACARD INSTALLED AND DEACTIVATED IAW MM.  AIRCRAFT RETURNED TO SERVICE.
